CSpace

Browse/Search Results:  1-10 of 38 Help

Selected(0)Clear Items/Page:    Sort:
Numerical Schemes for Time-Space Fractional Vibration Equations 期刊论文
ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, 2021, 卷号: 13, 期号: 4, 页码: 806-826
Authors:  Zhang, Jingna;  Aleroev, Temirkhan S.;  Tang, Yifa;  Huang, Jianfei
Favorite  |  View/Download:31/0  |  Submit date:2021/06/01
Time-space fractional vibration equations  ADI scheme  stability  convergence  
A linearized ADI scheme for two-dimensional time-space fractional nonlinear vibration equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2021, 页码: 15
Authors:  Zhang, Jingna;  Huang, Jianfei;  Aleroev, Temirkhan S.;  Tang, Yifa
Favorite  |  View/Download:15/0  |  Submit date:2021/04/26
Time-space fractional nonlinear vibration equations  two dimensions  linearized ADI scheme  stability  convergence  
A superlinear convergence scheme for the multi-term and distribution-order fractional wave equation with initial singularity 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2021, 页码: 16
Authors:  Huang, Jianfei;  Zhang, Jingna;  Arshad, Sadia;  Tang, Yifa
Favorite  |  View/Download:21/0  |  Submit date:2021/04/26
distribution-order derivative  fractional wave equations  initial singularity  multi-term fractional derivatives  superlinear convergence  
Error estimate on the tanh meshes for the time fractional diffusion equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2020, 页码: 21
Authors:  Zhang, Jiali;  Huang, Jizu;  Wang, Kun;  Wang, Xin
Favorite  |  View/Download:24/0  |  Submit date:2021/01/14
Caputo fractional derivative  error estimate  the tanh meshes  unconditionally stable  weak singularity  
Two linearized schemes for time fractional nonlinear wave equations with fourth-order derivative 期刊论文
JOURNAL OF APPLIED MATHEMATICS AND COMPUTING, 2020, 页码: 19
Authors:  Huang, Jianfei;  Qiao, Zhi;  Zhang, Jingna;  Arshad, Sadia;  Tang, Yifa
Favorite  |  View/Download:18/0  |  Submit date:2021/01/14
Fractional nonlinear wave equations  Fourth-order derivative  Linearized schemes  Stability  Convergence  
Space-time finite element method for the distributed-order time fractional reaction diffusion equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 446-465
Authors:  Bu, Weiping;  Ji, Lun;  Tang, Yifa;  Zhou, Jie
Favorite  |  View/Download:20/0  |  Submit date:2020/05/24
Distributed-order reaction diffusion equation  Space-time finite element method  Graded time mesh  Well-posedness  Error estimate  Sum-of-exponentials approximation  
THE ROLE OF OBESITY IN FRACTIONAL ORDER TUMOR-IMMUNE MODEL 期刊论文
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 2020, 卷号: 82, 期号: 2, 页码: 181-196
Authors:  Arshad, Sadia;  Yildiz, Tugba Akman;  Baleanu, Dumitru;  Tang, Yifa
Favorite  |  View/Download:27/0  |  Submit date:2020/06/30
Fractional-order tumor model  Caputo fractional derivative  Cancer  Obesity  
Convolution Quadrature Methods for Time-Space Fractional Nonlinear Diffusion-Wave Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2019, 卷号: 9, 期号: 3, 页码: 538-557
Authors:  Huang, Jianfei;  Arshad, Sadia;  Jiao, Yandong;  Tang, Yifa
Favorite  |  View/Download:38/0  |  Submit date:2020/01/10
Fractional diffusion-wave equation  nonlinear source  convolution quadrature  generating function  stability and convergence  
AN ADAPTIVE MULTIFIDELITY PC-BASED ENSEMBLE KALMAN INVERSION FOR INVERSE PROBLEMS 期刊论文
INTERNATIONAL JOURNAL FOR UNCERTAINTY QUANTIFICATION, 2019, 卷号: 9, 期号: 3, 页码: 205-220
Authors:  Yan, Liang;  Zhou, Tao
Favorite  |  View/Download:33/0  |  Submit date:2020/01/10
Bayesian inverse problems  ensemble Kalman inversion  multifidelity polynomial chaos  surrogate modeling  
Nonconforming quasi-Wilson finite element method for 2D multi-term time fractional diffusion-wave equation on regular and anisotropic meshes 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 338, 页码: 290-304
Authors:  Shi, Z. G.;  Zhao, Y. M.;  Liu, F.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:47/0  |  Submit date:2018/10/07
Multi-term time fractional diffusion-wave equation  Nonconforming quasi-Wilson finite element  Crank-Nicolson scheme  Superclose and superconvergence  Anisotropic meshes